# SDR SIMA200120102

- Difficulty date: July 20, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5165 - CREW REPORTED THE EMERGENCY LIGHT ABOVE SEAT 5BC TO BE INOPERATIVE.  LIGHT AS PUT ON MEL AT THIS TIME.  MAINTENANCE REPLACED THE BULB AT SEAT 5BC EMERGENCY LIGHT.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
